You are definitely on a lot of medication, all of which have some side effects, and you are right about Zyprexa having potential neurological side effects. Anything you and your doctor can do to simplify your medication regime ought to be tried. The only way to avoid complications is by simplifying and by careful monitoring. Since you are on so many, I assume you are working closely with your doctor to find a safe comfort zone for yourself. The best way to reduce the doses is to work out the underlying problems in therapy so you won't need as much or as many. I encourage you to concentrate your efforts on this.
I have been on at least 40 different medictaions. I have been diagnosed with OCD, severe anxiety and occasional depression. The thing that bothers me the most is my constant thoughts about dying. I feel like I am going to go crazy and sometimes I wish I could just give up on life and be sedtated until I die. I feel like I will never find relief from my thoughts. Right now I am on .5m of klonopin 4X a day, 200 mg of zoloft, some new medication a benzodiazapam with a p. I just stopped taking seroquel which made me like a zombie and I was literally nonfunctional. I have been putting up with this for at least 13 years and I am now 25. I am very worried about all the side effects that I may have from any of the very many medications I have been on. Like prozac, zanax, zyprexa, restirol,melaril,thorazine, valium, stelazine,restirol, wellbutrin, lithium, busbar just to name a few. I am sick of having to put up with being tires all the time or shaking or feeling like my body doesnt belong to me. I have been hospitalized five times and seen like who knows how many psychiatrists. I hate to complain but I think it is only normal to get frustrated when something is preventing you from doing what you want to do with your life. I would love to take part in any research studies investigating OCD. I want to succeed. I try so hard every day and I feel miserable almost every day just trying to stay awake. If you have any suggestions please please let me know thanks alot